Making First Aid Kits and First Aid Supplies Easy and Affordable Online since 1999!
Call Us Toll Free! 1-800-874-8767 M-F 8:00am-5:00pm PST
Name brand Motrin IB ® Ibuprofen caplets. Each coated caplet contains 200mg Ibuprofen (NSAID) pain reliever/fever reducer. Workplace dispenser box contains 50 packets of two caplets each. (100 caplets total)